# SDR 97ZZZX2155

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 900R3100001101
- Condition: Seized
- Location: M/R
- Part time: 199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE INSTALLATION, FOUND RETAIN BOLT GAULED AND SEIZED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
